Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blueside

how can i get rid of redness

Recommended Posts

hi. i've been using the regimin for only a couple of days and i can see an improvement in the state of my acne already since it was only pretty mild to begin with. however, my face has become extremely red and it looks like i have really bad sunburn and it hurts a lot. how long does it take to go away? and is there anything i can do to make it less red? thanks.

Share this post


Link to post
Share on other sites
hi. i've been using the regimin for only a couple of days and i can see an improvement in the state of my acne already since it was only pretty mild to begin with. however, my face has become extremely red and it looks like i have really bad sunburn and it hurts a lot. how long does it take to go away? and is there anything i can do to make it less red? thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×